# SDR BEMA 110BA

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N110BA
- Make and model: Beech 65-B80
- Aircraft serial: LD279
- Aircraft time: 16,880 hours
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Erratic
- Location: Avionics
- Part time: 1 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AVIONICS POWER FAILURE RESULTING IN AN UNSCHEDULED LANDING CAUSED BY SUSPECTED AVIONICS CIRCUIT BREAKER FAILURE.
